MAUDE Adverse Event Report: CONMED CORPORATION PADPRO; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)

CONMED CORPORATION PADPRO; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Model Number 2001Z-C
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/24/2025
Type of Reportable Event Malfunction
Event or Problem Description
After anesthesia provided sedation; 200 j of synchronized energy used, and a small pop occurred at the site of the pad.So, we changed the pads and repeated the cardioversion with 200 j and pressure, and patient converted to sinus rhythm.The pads were removed there does not appear to be any burn marks.

Brand Name
PADPRO
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Manufacturer (Section D)
CONMED CORPORATION
525 french rd
utica NY 13502
MDR Report Key23862775
Report Number23862775
Device Sequence Number13086270
Product Code MKJ
UDI-Device Identifier10653405042488
UDI-Public(01)10653405042488(17)280425(10)Y04252501
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/03/2025
Report Date (Section F) 12/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2001Z-C
Device Catalogue Number2001Z-C
Device Lot NumberY04252501
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer12/22/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/22/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age65 YR
Patient SexMale
Date Report Sent to FDA12/03/2025